| Catalog Number |
21-7609-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during priming, the drug solution was leaked from the connector to tubing connection.This issue poses a potential risk by creating a hazardous situation for the patient, including possible exposure to the drug.There was no patient involvement and no harm/adverse event reported.
Additional Manufacturer Narrative
B3 ¿ the date of the event is unknown; therefore, the event date will be recorded as the first day of event occur month.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.